Skip to Main content Skip to Navigation

Weighted pseudo almost automorphic functions and applications to abstract differential equations

Abstract : This paper is concerned with weighted pseudo almost automorphic functions, which are more general and complicated than weighted pseudo almost periodic functions. Using these properties, we establish an existence and uniqueness theorem for pseudo almost automorphic mild solutions to semilinear differential equations in a Banach spaces which extends known results.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00617634
Contributor : Denis Pennequin <>
Submitted on : Monday, August 29, 2011 - 11:14:01 PM
Last modification on : Sunday, January 19, 2020 - 6:38:32 PM

Identifiers

  • HAL Id : hal-00617634, version 1

Collections

Citation

Joël Blot, Gisèle Massengo Mophou, Denis Pennequin, Gaston N'Guérékata. Weighted pseudo almost automorphic functions and applications to abstract differential equations. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2010, 72 (1), pp.430-438. ⟨hal-00617634⟩

Share

Metrics

Record views

205